Alert archive / Virginia / River Flood Warnings in 2011
River Flood Warning 37, NWS Baltimore/Washington
NWS Baltimore/Washington issued this river flood warning at Apr 16, 2011, 10:24 PM EDT for Rockingham County, Virginia. It took effect at Apr 17, 2011, 2:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2011, 10:24 PM EDT (02:24 UTC)
- In effect from
- Apr 17, 2011, 2:00 AM EDT
- Expired
- Apr 17, 2011, 2:47 PM EDT
- In force
- 13 hr
- Issued by
- NWS Baltimore/Washington
- Flood severity
- Moderate
County Rockingham County, VA
The radar
The Sterling radar (KLWX), 131 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Shenandoah River near Lynnwood (LYWV2). The gauge peaked at 19.89 ft at Apr 17, 2011, 5:00 AM EDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01628500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this river flood warning went out at Apr 16, 9:25 PM EDT, 59 minutes earlier.
Area forecast discussion, Apr 16, 9:25 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
925 PM EDT SAT APR 16 2011
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE MID ATLANTIC THIS EVENING. HIGH
PRESSURE RETURNS SUNDAY AND MONDAY AND MOVES OFFSHORE ON TUESDAY.
A COLD FRONT WILL MOVE THROUGH THE REGION ON WEDNESDAY...WITH HIGH
PRESSURE BUILDING IN FOR THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /THROUGH SUNDAY/...
UPDATE...ALL BUT THE FLASH FLOOD WATCH STILL IN EFFECT IN THE
SHORT TERM /MINUS THE MARINE HEADLINES/. WILL SEND AN MORE
COMPLETE DISCUSSION SHORTLY. MAINLY UPDATING HEADLINES AGAIN. THE
LAST LINE OF CONVECTION STILL GRADUALLY PUSHING ACROSS THE I-95
CORRIDOR W/ A TRAILING AREA OF STRATIFORM RAIN AFFECT 2 TIERS OF
COUNTIES TO THE WEST OF THE LINE - SO A COUPLE MORE HRS OF SHOWERS
THAN THE ACTIVITY WILL END.
...ALSO - ISSUED A NEW WIND ADVISORY FOR AREAS W OF THE BLUE RIDGE
FROM THE PREDAWN HRS SUN TILL SUN EVE.
FROM PREV DISC...
A FEW UPSLOPE RA/SN SHOWERS POSSIBLE ALONG THE WESTERN SLOPES OF
THE POTOMAC HIGHLANDS OVERNIGHT.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH 6 PM SUNDAY/...
HIGH PRESSURE WILL BUILD IN ACROSS THE CWFA ON SUNDAY. PRECIP
ALONG THE WESTERN SLOPES SHOULD END DURING THE EARLY MORNING
HOURS. WINDS MAY BE AN ISSUE TOMORROW...AND DO HAVE NEAR WIND
ADVISORY CRITERIA ACROSS THE HIGHER ELEVATIONS AND MASON DIXON
LINE. A WIND ADVISORY MAY BE NEEDED. EVEN IF WINDS DO NOT REACH
CRITERIA...WITH THE SATURATED SOILS...DOWNED TREES WILL BE AN
ISSUE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A STATIONARY BOUNDARY WILL REMAIN NEAR THE MASON DIXON LINE EARLY
NEXT WEEK...BRINGING A CHANCE FOR SHOWERS ACROSS THE NORTHERN
PORTION OF THE CWA. DRY AND MILD CONDITIONS ARE EXPECTED FURTHER
SOUTH. THE STATIONARY BOUNDARY WILL MOVE NORTH AS A WARM FRONT
WEDNESDAY AND IT WILL TURN WARM AND BREEZY WEDNESDAY AFTERNOON
ACROSS THE ENTIRE AREA. A COLD FRONT WILL APPROACH THE AREA LATER
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT...BRINGING POSSIBLE SHOWERS
AND THUNDERSTORMS.
HIGH PRESSURE WILL BRIEFLY BUILD OVERHEAD THURSDAY BEFORE MOVING OFF
THE COAST FRIDAY INTO THE WEEKEND. AN ONSHORE FLOW WILL BRING MORE
CLOUDS ALONG WITH THE CHANCE FOR RAIN DURING THIS TIME.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
WIDESPREAD SUB VFR CONDITIONS THIS EVENING AS A COLD FRONT MOVES
ACROSS THE MID ATLANTIC. THUNDERSTORMS WILL BE CAPABLE OF LOW
CIGS/VSBYS IN THE HEAVY RAIN. VERY GUSTY WINDS IN THUNDERSTORMS LIKELY.
IN ADDITION TO THE GUSTY THUNDERSTORMS...GRADIENT WINDS WILL ALSO
BE AN ISSUE. STRONG SE WINDS WILL CONTINUE WITH FREQUENT GUSTS TO
AROUND 30 KT LIKELY. AFTER THE FRONT...WINDS WILL SHIFT AROUND TO
THE WEST. GUSTY WINDS OUT OF THE WEST ARE ANTICIPATED
TOMORROW...WITH FREQUENT GUSTS BETWEEN 30 AND 35 KT.
VFR CONDITIONS EXPECTED FOR EARLY NEXT WEEK. A COLD FRONT WILL BRING
A CHANCE FOR SHOWERS AND THUNDERSTORMS LATER WEDNESDAY INTO
WEDNESDAY NIGHT.
&&
.MARINE...
STRONG SE WINDS CONTINUE ACROSS THE WATERS THIS AFTERNOON. THE SE
FLOW WILL CONTNUE UNTIL AFTER A FRONTAL PASSAGE THIS EVENING.
FREQUEST GUSTS TO BETWEEN 35 AND 40 KT HAVE BEEN REPORTED. BEHIND
THE FROPA LATE THIS EVENING...WINDS MAY DIP BELOW GALE FORCE FOR A
FEW HOURS BUT WILL SHIFT TO THE WEST. WINDS MAY APPROACH GALE
FORCE AGAIN ON SUNDAY.
A SMALL CRAFT ADVISORY MAY BE WARRANTED FOR THE WATERS SUNDAY
NIGHT. HIGH PRESSURE WILL BUILD OVER THE WATERS EARLY NEXT WEEK. A
COLD FRONT WILL PASS THROUGH LATER WEDNESDAY. A SMALL CRAFT ADVISORY
MAY BE WARRANTED FOR THE WATERS WEDNESDAY INTO WEDNESDAY NIGHT.
&&
.HYDROLOGY...
FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS MAINLY ALONG AND
WEST OF THE INTERSTATE 95 CORRIDOR. REPORTS OF FLOODING CONTINUE
TO COME INTO THE OFFICE. WIDESPREAD VALUES BETWEEN ONE AND THREE
INCHES LIKELY...WITH LOCALLY HIGHER AMOUNTS EXPECTED.
&&
.TIDES/COASTAL FLOODING...
WATER LEVELS ARE RUNNING AROUND 2 FT ABOVE NORMAL THIS AFTERNOON.
HIGH TIDE HASN'T EVEN OCCURED IN MANY PLACES...AND EXPECT WATER
LEVELS TO CONTINUE CREEPING UPWARDS. HAVE ISSUED A COASTAL FLOOD
WARNING FOR THE ENTIRE TIDAL POTOMAC AND WESTERN SHORE OF THE
MARYLAND CHESAPEAKE BAY. DO THINK WATER LEVELS WILL REMAIN
ELEVEATED THROUGH THE EVENING AND SUNDAY MORNING HIGH TIDE CYCLES.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD WARNING UNTIL 11 AM EDT SUNDAY FOR DCZ001.
FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR DCZ001.
MD...COASTAL FLOOD WARNING UNTIL 11 AM EDT SUNDAY FOR MDZ007-011-
013-014-016>018.
WIND ADVISORY FROM 10 AM TO 6 PM EDT SUNDAY FOR MDZ003.
FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR MDZ004>007-
009>011.
WIND ADVISORY FROM 5 AM TO 6 PM EDT SUNDAY FOR MDZ501-502.
VA...COASTAL FLOOD WARNING UNTIL 11 AM EDT SUNDAY FOR VAZ052>055-
057.
WIND ADVISORY FROM 10 AM TO 6 PM EDT SUNDAY FOR VAZ025>031.
FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR VAZ042-
052>056-501-502.
WIND ADVISORY FROM 5 AM TO 6 PM EDT SUNDAY FOR VAZ503-504.
WV...WIND ADVISORY FROM 10 AM TO 6 PM EDT SUNDAY FOR WVZ050>053-055.
WIND ADVISORY FROM 5 AM TO 6 PM EDT SUNDAY FOR WVZ501>506.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EDT SUNDAY FOR
ANZ530>543.
GALE WARNING UNTIL 6 AM EDT SUNDAY FOR ANZ530>543.
&&
UPDATE...GMS
PREV DISCUSSION...LISTEMAA/LASORSAHazardous weather outlook, Apr 16, 9:14 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 914 PM EDT SAT APR 16 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 171315- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 914 PM EDT SAT APR 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A COASTAL FLOOD WARNING HAS BEEN ISSUED ALONG THE TIDAL POTOMAC AND WESTERN SHORE OF THE CHESAPEAKE BAY THROUGH TONIGHT. WATER LEVELS OF 2 TO 3 FEET ABOVE NORMAL ARE ANTICIPATED. PLEASE REFER TO THE LATEST HAZARD MESSAGE /CFWLWX/ FOR DETAILS. A GALE WARNING IS IN EFFECT THROUGH TONIGHT FOR THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COASTAL FLOOD WARNING REMAINS IN EFFECT THROUGH 11 AM SUNDAY MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT SUNDAY FOR THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER...BUT A PERIOD OF GALE CONDITIONS IS POSSIBLE. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS SUNDAY EVENING AND TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN DEACTIVATED FOR THE EVENING. PLEASE RELAY ANY SEVERE WEATHER REPORTS FROM EARLIER TODAY TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-171315- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 914 PM EDT SAT APR 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT HEAVY RAIN WITH THESE STORMS COULD LEAD TO FLASH FLOODING AND RIVER FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS EAST OF THE BLUE RIDGE. PLEASE REFER TO THE LATEST HAZARD MESSAGE /FFALWX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND ADVISORY IS IN EFFECT FOR AREAS WEST OF THE BLUE RIDGE FROM EARLY SUNDAY MORNING THROUGH SUNDAY EVENING. HEAVY RAIN FROM SATURDAY STORMS COULD LEAD TO MINOR RIVER FLOODING ON SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING PRIMARILY ALONG AND WEST OF THE BLUE RIDGE. SOME STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN DEACTIVATED FOR THE EVENING. PLEASE RELAY ANY SEVERE WEATHER REPORTS FROM EARLIER TODAY TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.
In the hours before
Special weather statement, Apr 16, 9:16 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
916 PM EDT SAT APR 16 2011
MDZ006-007-011-170145-
NORTHERN BALTIMORE MD-HARFORD MD-SOUTHERN BALTIMORE MD-
916 PM EDT SAT APR 16 2011
...STRONG THUNDERSTORMS TO AFFECT NORTHERN BALTIMORE...HARFORD AND
SOUTHERN BALTIMORE COUNTIES...
AT 915 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF CARDIFF TO WHITE MARSH...MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED THROUGH 9:45 PM INCLUDE PERRYMAN...ABERDEEN AND
HAVRE DE GRACE.
WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3941 7615 3934 7622 3937 7626 3940 7626
3937 7627 3932 7625 3931 7628 3931 7630
3938 7633 3931 7632 3931 7657 3972 7637
3973 7623 3956 7608 3950 7611 3948 7606
3945 7605
TIME...MOT...LOC 0115Z 270DEG 24KT 3971 7626 3939 7642
HTSLocal storm report, Apr 16, 9:38 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
938 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TORNADO 5 WNW MANCHESTER 39.70N 76.98W
04/16/2011 CARROLL MD EMERGENCY MNGR
TREE AND STRUCTURAL DAMAGE ON ARBOR DRIVE IN
WESTMINSTER
&&
EVENT NUMBER LWX1100354
JESpecial weather statement, Apr 16, 9:53 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
953 PM EDT SAT APR 16 2011
MDZ013-016>018-170230-
PRINCE GEORGES MD-CALVERT MD-CHARLES MD-ST. MARYS MD-
953 PM EDT SAT APR 16 2011
...STRONG THUNDERSTORMS TO AFFECT PRINCE GEORGES...CALVERT...CHARLES
AND ST. MARYS COUNTIES...
AT 953 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF AQUASCO TO HELEN...MOVING EAST
AT 40 MPH.
LOCATIONS IMPACTED INCLUDE TINTOP HILL...SHERIDAN POINT...BARSTOW...
SANDGATES...HOLLYWOOD...PORT REPUBLIC...GREENWELL STATE PARK...BREEZY
POINT...TOWN CREEK AND SAINT LEONARD CREEK.
WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3836 7638 3832 7641 3832 7676 3866 7677
3870 7652 3866 7652 3862 7650 3855 7651
3848 7648 3839 7637
TIME...MOT...LOC 0153Z 264DEG 34KT 3863 7668 3837 7668
HTSLocal storm report, Apr 16, 10:00 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1000 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND DMG 4 W LINEBORO 39.72N 76.92W
04/16/2011 CARROLL MD TRAINED SPOTTER
UPROOTED TREE ONTO A TRUCK. TREES TWISTED. ONE TREE 6
TO 8 INCHES IN DIAMETER BROKEN OFF. SIDING WRAPPED
AROUND A TREE NEAR THE TOP. BOARD JAMMED INTO GROUND.
PILLARS ON PORCH OFF SET. NEIGHBOR ACROSS STREET
SUSTAINED SOME DAMAGE TOO.
&&
EVENT NUMBER LWX1100355
KLWLocal storm report, Apr 16, 10:04 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1004 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLOOD BALTIMORE 39.30N 76.61W
04/16/2011 BALTIMORE CITY MD 911 CALL CENTER
ALICEANNA STREET CLOSED DUE TO FLOODING
&&
EVENT NUMBER LWX1100356
HTSLocal storm report, Apr 16, 10:12 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1012 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 1 ESE WAYNESBORO 38.07N 78.88W
04/16/2011 CITY OF WAYNESBORO VA EMERGENCY MNGR
*** 1 FATAL *** CHILD SWEPT INTO ROCKFISH RUN FROM THE
KIRBY STREET BRIDGE DURING FLASH FLOODING.
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER LWX1100345
JEThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:08 PM EDT | Areal Flood Warning | LWX | Clarke, Fauquier, Frederick, Page, Rappahannock, Shenandoah and 2 more | 14 hr |
| Apr 16, 8:25 PM EDT | Special Marine Warning | LWX | 95 min | |
| Apr 16, 8:34 PM EDT | Special Weather Statement | LWX | Orange, Stafford, City of Fredericksburg | 56 min |
| Apr 16, 9:20 PM EDT | Wind Advisory | LWX | Clarke, Fauquier, Frederick, Greene, Highland, Madison and 11 more | 22 hr |
| Apr 16, 10:14 PM EDT | River Flood Warning | LWX | Loudoun | 42 hr |
| Apr 16, 10:14 PM EDT | River Flood Warning | LWX | Fairfax | 58 hr |
| Apr 16, 10:21 PM EDT | River Flood Warning | LWX | Culpeper, Fauquier | 31 hr |
| Apr 16, 10:24 PM EDT | River Flood Warning | LWX | Clarke, Warren | 40 hr |
| Apr 16, 10:28 PM EDT | River Flood Warning | LWX | Shenandoah | 30 hr |
| Apr 16, 10:28 PM EDT | River Flood Warning | LWX | Clarke | 47 hr |
| Apr 16, 11:27 PM EDT | Areal Flood Warning | LWX | Clarke, Frederick | 17 hr |
| Apr 17, 3:18 AM EDT | Gale Warning | LWX | 15 hr | |
| Apr 17, 3:18 AM EDT | Small Craft Advisory | LWX | 23 hr | |
| Apr 17, 3:40 AM EDT | River Flood Warning | LWX | Loudoun | 16 hr |
| Apr 17, 4:02 AM EDT | Special Weather Statement | LWX | Clarke, Culpeper, Fauquier, Frederick, Loudoun, Madison and 5 more | 58 min |
| Apr 17, 11:06 AM EDT | Coastal Flood Advisory | LWX | Arlington, City of Alexandria, City of Falls Church | 13 hr |
| Apr 16, 8:02 PM EDT | Tornado Warning | LWX | Baltimore, Carroll | 28 min |
| Apr 16, 8:18 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Harford | 42 min |
| Apr 16, 8:52 PM EDT | Special Weather Statement | LWX | City of Baltimore | 23 min |
| Apr 16, 8:56 PM EDT | Flash Flood Warning | LWX | Baltimore, City of Baltimore | 94 min |
| Apr 16, 9:16 PM EDT | Special Weather Statement | LWX | Harford | 29 min |
| Apr 16, 9:48 PM EDT | Areal Flood Warning | LWX | Frederick | 13 hr |
| Apr 16, 9:53 PM EDT | Special Weather Statement | LWX | Calvert | 37 min |
| Apr 16, 10:03 PM EDT | River Flood Warning | LWX | Washington | 37 hr |
| Apr 16, 10:17 PM EDT | River Flood Warning | LWX | Frederick | 36 hr |
| Apr 16, 10:01 PM EDT | River Flood Warning | LWX | Grant | 4 hr |
| Apr 16, 10:01 PM EDT | River Flood Warning | LWX | Hampshire | 24 hr |
Nearby
River Flood Warnings in Virginia, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.